# SDR CALA0200169

- Difficulty date: April 3, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: R/W Aft Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H MLG FITTING AFT SPAR CASTING HOLE AT FALSE SPAR O/B ATTACH PIN CORRODED. THE CORROSION WAS REMOVED IAW ECRA 5711-01038.
